# SDR ERAA082705

- Difficulty date: November 15, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Aircraft time: 13,436 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001007
- Part serial: 813
- Condition: Making Metal
- Location: Main Rotor
- Part time: 12,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MAKING METAL.  MAST BEARING INNER RACE BREAKING DOWN, MIXING LEVER BEARINGS FROZE UP, BEARING BLOCK BEARINGS ROUGH, ACCESS. DRIVE SEALS LEAKING, TOP CASE BEARING PITTED, SWASHPLATE BOOT TORN, COLLECTIVE LEVER BEARINGS ROUGH. REMOVED TOP CASE ASSY, FOUND MAST BEARING BREAKING DOWN, INSTALLED NEW MAST BEARINGS, MAST SEAL, REASSEMBLED & REINSTALLED LT & RT INPUTS, COMPLIED WITH AD 97.26-02, ASB BO-105-10-110, ASB BO-105-40-103.  REASSEMBLED IAW REM 103. COMPLIED WITH AD97-26-02, ASB BO-105-10-110, ASB BO-105-40-103.
